CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Optimality of local multilevel methods on adaptively refined meshes for elliptic boundary value problems 期刊论文
JOURNAL OF NUMERICAL MATHEMATICS, 2010, 卷号: 18, 期号: 1, 页码: 59-90
Authors:  Xu, X.;  Chen, H.;  Hoppe, R. H. W.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
local multilevel methods  adaptive finite element methods  local smoothing  Schwarz theory  optimality  
LOCAL MULTILEVEL METHODS FOR ADAPTIVE FINITE ELEMENT METHODS FOR NONSYMMETRIC AND INDEFINITE ELLIPTIC BOUNDARY VALUE PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4492-4516
Authors:  Chen, Huangxin;  Xu, Xuejun
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
multilevel methods  local smoothers  adaptive finite element methods  nonsymmetric and indefinite  optimality  
SPECTRAL ANALYSIS OF DIRICHLET-NEUMANN OPERATORS AND OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4540-4568
Authors:  Xu, Xuejun;  Qin, Lizhen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
finite elements  optimized Schwarz methods with Robin transmission conditions  nonoverlapping domain decomposition  convergence rate  Dirichlet-Neumann operators  
Standard and Economical Cascadic Multigrid Methods for the Mortar Finite Element Methods 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2009, 卷号: 2, 期号: 2, 页码: 180-201
Authors:  Xu, Xuejun;  Chen, Wenbin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Cascadic multigrid  mortar finite elements  
OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 31, 期号: 1, 页码: 608-623
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
parabolic problem  nonconforming finite elements  nonoverlapping domain decomposition  Robin transmission condition  convergence rate  optimal parameter